Article citationsMore>>

A. Nachman and A. J. Callegari, “A Nonlinear Singular Boundary Value Problem in the Theory of Pseudoplastic Fluids,” SIAM Journal on Applied Mathematics, Vol. 38, 1980, pp. 275-281.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.